Open Access
2014 Convergence of Lagrange interpolation series in the Fock spaces
André Dumont, Karim Kellay
Publ. Mat. 58(1): 121-132 (2014).


We study the uniqueness sets, the weak interpolation sets, and convergence of the Lagrange interpolation series in radial weighted Fock spaces.


Download Citation

André Dumont. Karim Kellay. "Convergence of Lagrange interpolation series in the Fock spaces." Publ. Mat. 58 (1) 121 - 132, 2014.


Published: 2014
First available in Project Euclid: 20 December 2013

zbMATH: 1286.30034
MathSciNet: MR3161510

Primary: ‎30H05
Secondary: 30D10 , 30E05

Keywords: convergence , Fock spaces , Lagrange interpolation , summability methods

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. 1 • 2014
Back to Top